Cutaneous adverse drug reactions are common in India. We invited this review on the use of patch tests to diagnose these reactions. The findings show that patch tests are of limited value in diagnosing cutaneous adverse drug reactions.
Lejeune Skin Clinic and Hair Transplant Centre, Bengaluru, Karnataka, India
Correspondence to Dr Sushma Yadav, Chief Dermatologist, Lejeune Skin Clinic and Hair Transplant Centre, Bengaluru, Karnataka, India. E-mail: firstname.lastname@example.org
Editor: R E Ferner, MSc, MD, FRCP, Director of the West Midlands Centre for Adverse Drug Reaction Reporting and Consultant Physician at City Hospital, Birmingham, UK. Assistant Editor: Mr C Anton, MA, MEng. Editorial Board: Australia: Dr M Kennedy, Professor G M Shenfield, Denmark: Professor J S Schou; England: Dr J K Aronson, Dr A Hitchings; India: Professor N Gogtay; Netherlands: Professor C J van Boxtel, Dr B H Ch Stricker; New Zealand: Dr T Maling; Scotland: Dr D N Bateman; Wales: Professor P A Routledge.